# SDR WX0A2015061572651

- Difficulty date: June 3, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N415NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49909
- Aircraft time: 51,569 hours, 35,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061287
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR RT CUSP WEB CRACKED STATION 1287 TO 1309.  CUT OUT DAMAGED AREA ON CUSP WEB, FABRICATED RING DOUBLERS IAW SRM 53-05 FIG 131A-1.  REPLACEMENT CUSP WEB INSTALLED IAW SRM 51-30-2 & 51-30--5.  WORK ACCOMPLISHED ON WO 251791 M301 ITEM 312 & WO 1011838-0000-0019.
